# SDR VNAA2012041600009

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 20,016 hours, 20,590 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2348
- Condition: Failed
- Location: Te Flap
- Part time: 19,876 hours, 20,356 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL AT ZERO DEGREES IN FLIGHT AT 12,000 FEET.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED LEFT BPSU (BRAKE AND POSITION SENSOR UNIT) AND PERFORMED CHECKS USING AIRCRAFT FIM MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
